# SDR MZZA98267

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65877033
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DUIRNG D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, IG CORROSION WAS FOUND ON WING CENTER SECTION LOWER SKIN LOWER SURFACE BETWEEN S-4C AND S-5C AND BETWEEN RBBL 27 AND RBBL 30.  THE CORRODED AREA WAS CLEAN UP AND REPAIRED PER B727 SRM 57-30-3 FIGURE 10.  (M)
